Is this part of perimenoposal I been having this Itchy crawly feeling in my skin like if I had bugs inside of me. I especially feel itchy at night I thought I had bed bugs in my bed but I can't find any bugs, It's driving me crazy every nite, wake up several times durning the night and also I get the feeling durning the day too. Help what can I do I just start my HRT on Entrace .50mg.
please call your doctor right away. please. it sounds like you are having an allergic reaction (of the type that tend to be worse at night). it could get worse and even dangerous to where you have trouble breathing .
please, please see a doctor as soon as you can.
hey....if you are not allergic to anything it might be your nerves...i felt like I has ants or bed bugs or body lice eating on me and I went to my doc and he said it was my nerves..check with your doc...good luck
My surgery was on the 18th and for the past few days, I have been extremely itchy right below my belly button (not at the lap incision, but about an inch below it) and on my neck and around my face.....has anyone else experienced that?
I had my surgery on the 24th and started yesterday feeling itchy all over my body. I am not on any pain meds, so it can't be an allergic reaction. It is so uncomfortable. Is this a result of no estrogen? Any suggestions?
For some women, "formication", the feeling of ants crawling on or under the skin (the term comes from formic, the Latin word for ant), can be a symptom of no/too little estrogen. However, itching can also be a generalized reaction to pain medications, anesthesia or any number of other things, so it's always best to let your DR know.
I'm 4 months post-op. I have been having red itchy skin from head to toe for several days. I'm not taking pain meds and still have my ovaries. I went to the doctor and found out that I may have an autoimmune deficiency. I now have to have blood panels ran. They will check hormones on top of it. It is making me insane. I'm on one of the strongest prescription antihistamines on the market and it's doing nothing!